Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Solpadeine Max Soluble (Codeine/Paracetamol) - 32 Tablets
  • Solpadeine Max Soluble (Codeine/Paracetamol) - 32 Tablets
  • Solpadeine Max Soluble (Codeine/Paracetamol) - 32 Tablets
Solpadeine Max Soluble (Codeine/Paracetamol) 32 Tablets _30

Solpadeine Max Soluble (Codeine/Paracetamol) - 32 Tablets

Availability: In stock

£8.09
add to basket
in stock
Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 1 per order
Safety Notice
3 Days use only
This product can cause addiction
Click here for advice
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy
Solpadeine Max Soluble (Codeine/Paracetamol) - 32 Tablets

Availability: In stock

£8.09
Warning Maximum Product Quantity of 1
 
Do you need Solpadeine Max Soluble Tablets to ease aches and pains? Chemist 4 U has a wide range of pain relief products available with free delivery over £30.
 
 To Buy This Product You Must Answer the Below Questions
* Answer Required
  • no-u.png
  • yes-u.png

Some medication licenses are restricted by gender. Transgender patients must select their biological gender - we apologise to any patients with objections. If you are transgender please contact us after registering if required

(Please describe typical symptoms even if you are not currently suffering from them)

  • no-u.png
  • yes-u.png

  • I will fully read the leaflet provided with this product
  • I will inform my own GP of this purchase if appropriate
  • All of the information provided is truthful and correct.
  • I agree to the terms and conditions on this website.
  • I consent to being assessed and treated online via this platform
  • I consent to having medicines delivered to my chosen shipping address and I have risk assessed this address to ensure children, vulnerable individuals or pets cannot access the delivery.

 

  • no-u.png
  • yes-u.png
Warning: if the above criteria cannot be met or doesn’t apply to the intended user, this product would not be appropriate for use. If you have any queries please contact one of our healthcare team.
Warning Maximum Product Quantity of 1
 

Solpadeine Max Soluble (Codeine/Paracetamol) - 32 Tablets

£8.09

Checked By

What are Solpadeine Max Soluble tablets?

Solpadeine Max Soluble Tablets are painkillers which can be used for moderate aches and pains. These tablets dissolve in water, making them perfect for those who need effective pain relief, but struggle to swallow tablets or capsules. If you’re looking for a way to ease your pain and find that other painkillers haven’t worked, Solpadeine Max could be the solution you need.

 

How does Solpadeine Max help to ease my pain?

Solpadeine Max Soluble tablets contain two different painkillers which work together to ease moderate pain, paracetamol and codeine. Paracetamol is a popular everyday painkiller which many people rely on for relief from minor aches and pains. Codeine is part of a group of medicines known as opioid analgesics, which makes it a different type of painkiller to paracetamol. This is why the two can be used together to ease aches and pains which can’t be managed by paracetamol on its own. Finally, Solpadeine Max contains caffeine, which helps to make paracetamol more effective, so you can feel the benefits of this medication as soon as possible.

 

What kinds of pain can these tablets help with?

Solpadeine Max can help to ease lots of moderate pains which can’t be controlled with regular painkillers such as paracetamol and ibuprofen alone. Some of the most popular reasons why people use this product include:

  • Migraines and headaches
  • Dental pain
  • Strains & sprains
  • Backache
  • Arthritic pain
  • Rheumatic pain
  • Sciatica

 

Can I take these tablets if I’m pregnant or breastfeeding?

You should not take Solpadeine Max soluble tablets if you’re breastfeeding, as codeine and the morphine it metabolises into can both pass into your breastmilk. If you are pregnant or breastfeeding, you should speak to your doctor or Chemist 4 U pharmacist before using this product, to be sure that this is safe for both you and your baby. They may recommend a different painkiller which will be safe for you to take at this time.

 

Can I drive after taking this product?

When you’ve taken Solpadeine Max you may feel drowsy, sleepy, or dizzy. You should not attempt to drive or use tools or machinery unless you know how this medicine affects you and are absolutely sure that this doesn’t affect your ability to drive.

 

Can I drink alcohol while taking these painkillers?

You should try to avoid drinking alcohol while taking Solpadeine Max, as alcohol can make you feel drowsy. This means that drinking alcohol can increase your chances of feeling drowsy or sleepy when you take this product, and can make these side effects more difficult to manage.

 

Can I have coffee while I’m taking these tablets?

Solpadeine Max Soluble tablets contain caffeine, so you should avoid drinks which also contain a lot of caffeine while taking this product. This includes drinks like coffee, tea, and energy drinks. Having a lot of caffeine can result in side effects such as difficulty sleeping, shaking, and an uncomfortable feeling in your chest.

 

Can I take these tablets if I’m taking other medication?

If you’re taking any other medication, including those you obtained without a prescription, you should speak to your doctor or Chemist 4 U pharmacist before taking this product. This especially applies to:

  • Metoclopramide and domperidone, which are used for nausea and vomiting
  • Cholestyramine, which is used to lower blood cholesterol
  • Depression medication known as Monoamine Oxidase Inhibitors (MAOIs), or have taken these within the past 2 weeks
  • Substances which make you drowsy, e.g. sedatives, antidepressants, alcohol
  • Blood thinning drugs, which are also known as anticoagulants, e.g. warfarin

 

Can I take other painkillers while taking this product?

You should not take this product if you are taking any other medications which contain paracetamol. This could lead to you taking too much paracetamol, which can cause unpleasant side effects. If you’re not sure whether the medication you’re taking contains paracetamol, feel free ask your Chemist 4 U pharmacist for help and advice.

 

How to take Solpadeine Max Soluble Tablets

Dissolve Solpadeine Max Soluble tablets in a full glass of water (around 200ml) and then drink the solution right away. Do not take this medicine for more than 3 days in a row without consulting your doctor or Chemist 4 U pharmacist, and make sure to follow the recommended daily dose carefully. The number of tablets you’ll need to take will differ depending on your age:

  • Adults – Take 2 tablets every 4 – 6 hours, as needed. Do not take more than 8 tablets in any 24-hour period
  • Children aged 16 – 18 – Take 1 – 2 tablets every 6 hours, as needed. Do not take more than 8 tablets in any 24-hour period
  • Children aged – 12 – 15 – Take 1 tablet every 6 hours, as needed. Do not take more than 4 tablets in any 24-hour period

 

Why do I have to answer questions before I can buy this product?

You do not need a prescription for Solpadeine Max Soluble tablets, however, you will be asked to complete a short medical questionnaire by your Chemist 4 U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

 

When should these tablets not be used?

Solpadeine Max Soluble tablets are not suitable for use by children under the age of 12, due to the risk of breathing problems. Do not take these tablets if you are allergic to paracetamol, codeine, caffeine or any of the other listed ingredients. This product is not suitable for those who know that they metabolise very quickly codeine into morphine. These tablets should not be used for pain relief in those under the age of 18 after removal of their tonsils or adenoids due to obstructive sleep apnoea syndrome. Speak to your doctor or Chemist 4 U pharmacist before taking this product if you:

  • Have liver or kidney disease, including alcoholic liver disease
  • Have bowel problems, e.g. blockage of the bowel
  • Have had an operation to remove your gall bladder
  • Have been told by your doctor that you have an intolerance to some sugars
  • Are on a controlled sodium diet, as each tablet contains 427mg of sodium

 

Does this product have any side effects?

Like all medications, Solpadeine Max can have side effects, although not everyone will experience them. This includes:

  • Constipation
  • Severe abdominal pain, dry mouth, nausea, vomiting if you have recently had your gall bladder removed
  • Nervousness, dizziness, irritability, drowsiness, restlessness
  • Allergic reactions which may be severe, e.g. skin rash, itching, swelling of the mouth or face, shortness of breath
  • Skin rash, peeling, mouth ulcers, itching, sweating
  • Breathing problems, which may be more likely if you’ve experienced them before when taking other painkillers
  • Unexplained bruising or bleeding
  • Nausea, upset stomach, sudden weight loss, loss of appetite, yellowing of the eyes and skin
  • Difficulty urinating

If you experience these or any other side effects, stop use and speak to your doctor or pharmacist immediately. For more information about reporting the side effects of medication, please see the MHRA’s Yellow Card Scheme.

 

How to store this product

Store in a cool, dry place and protect from light and moisture. Do not use if expiry date printed on original packaging has passed. Keep out of sight and reach of children.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

For oral use. Adults and children 12 years and over: Take 2 tablets dissolved in a tumbler of water every 4 hours as required.

Active ingredients Each effervescent tablet contains Paracetamol 500 mg, Codeine Phosphate Hemihydrate 12.8 mg and Caffeine 30 mg.


Other ingredients Sorbitol (E 420), sodium saccharin, sodium bicarbonate, sodium lauryl sulfate, citric acid, sodium carbonate, polyvidone and dimeticone


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Getting a headache or a migraine is one of the most uncomfortable feelings you can have, and potentially one of the most painful as well. There is a wide range of treatments out there that say that they help clear headaches and migraines but which ones are the most suitable?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

You might have heard of codeine, maybe you’ve been prescribed it for pain or as a cough medicine, but what is it really?

Today we’re going to take a good look at codeine and answer all of the questions you’ve been asking about this medication and what it can do.

Deciding to become vegan is a big choice, which is why many people research everything they need to know about all things veganism before they take the plunge.

One of the things you may consider if you’re a vegan or vegan-to-be is your medication, and whether or not you can take your usual remedies when you’re following a vegan diet.

Well, today we’re going to shed a little light on the situation, so you can make the best choices for you and your body.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Pharmacy / Pain Relief / Back Pain Brands / Solpadeine

>